# SDR AMTA200501232

- Difficulty date: December 26, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211524B4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C ZONE LT AFT EGRESS STRIP INOPERATIVE.  FOUND LT AFT EGRESS POWER STRIP DAMAGED.  REPLACED BATTERY PACK, POWER STRIP AND CROSSAISLE LAMP STRIP OPS CHECKED OK IAW.  (K)
